Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Seifert matrices and $ 6$-knots


Authors: J. A. Hillman and C. Kearton
Journal: Trans. Amer. Math. Soc. 309 (1988), 843-855
MSC: Primary 57Q45
DOI: https://doi.org/10.1090/S0002-9947-1988-0961617-8
MathSciNet review: 961617
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new classification of simple $ {\mathbf{Z}}$-torsion-free $ 2q$-knots, $ q \geqslant 3$, is given in terms of Seifert matrices modulo an equivalence relation. As a result the classification of such $ 2q$-knots, $ q \geqslant 4$, in terms of $ F$-forms is extended to the case $ q = 3$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57Q45

Retrieve articles in all journals with MSC: 57Q45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1988-0961617-8
Article copyright: © Copyright 1988 American Mathematical Society